EconPapers    
Economics at your fingertips  
 

Exact Solutions to the Sharma‐Tasso‐Olver Equation by Using Improved G′/G‐Expansion Method

Yinghui He, Shaolin Li and Yao Long

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper is concerned with a double nonlinear dispersive equation: the Sharma‐Tasso‐Olver equation. We propose an improved G′/G‐expansion method which is employed to investigate the solitary and periodic traveling waves of this equation. As a result, some new traveling wave solutions involving hyperbolic functions, the trigonometric functions, are obtained. When the parameters are taken as special values, the solitary wave solutions are derived from the hyperbolic function solutions, and the periodic wave solutions are derived from the trigonometric function solutions. The improved G′/G‐expansion method is straightforward, concise and effective and can be applied to other nonlinear evolution equations in mathematical physics.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/247234

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:247234

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:247234